# SDR UALA2011022200901

- Difficulty date: February 20, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 38,389 hours, 8,324 cycles
- Engine: Pwa PW4077
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: W8144100218
- Condition: Shorted
- Location: Connector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE THAT GOES TO PIN NR 2 AT CONNECTOR DS29105 SHORTED TO GROUND SOMEWHERE, GENERATING THE LOW HYD RSVR PSI MESSAGE.  WIRE SHORTED TO SHIELD BETWEEN D7180P AND DS29105. DISASSEMBLED AND DEPINNED BOTH CONNECTORS.    STARTED REMOVING WIRE W8144-1002-18.  UNABLE TO GAIN ACCESS TO FEED THRU.   REMOVED FIRE AGENT LINE AND UNCLAMPED WIRE BUNDLES FOR ACCESS TO FEED THRU FROM BOTTOM OF THE WING.   REPLACED WIRE W8144-1002-18 IAW WDM, MESSAGE CLEARED, SYS OP CHECKS NORMAL.
